# SDR 05FDEA04390

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVALUATED FLOORBEAM REPAIR AT BS 560 RBL 10 FOUND NOT TO BE DONE IAW SRM   53-10-8.  REPAIRED FLOORBEAM IAW SRM 53-10-8 FIG 3.
